# SDR COMA0460248

- Difficulty date: April 6, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 24,294 hours, 23,238 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Priority Valve
- Part number: 4622
- Part serial: 739
- Condition: Faulty
- Location: Nlg
- Part time: 10,883 hours, 10,350 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5596 GEAR DISAGREE WARNING, NLG INDICATED INTRANSIT.  REPLACED THE NLG PRIORITY VALVE.
